MAUDE Adverse Event Report: CARDIAC SCIENCE CORPORATION POWERHEART AED G3 PLUS AUTOMATIC AED; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

CARDIAC SCIENCE CORPORATION POWERHEART AED G3 PLUS AUTOMATIC AED; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 9390A-1001
Medical Device Problem Code Incorrect Interpretation of Signal (1543)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while anticipating the treatment of an already deceased 33-year-old male patient, the device issued a "shock advised" prompt for a heart rhythm they believe was non-shockable.Complainant indicated that the patient subsequently expired, however it was not a result of the reported malfunction.

Brand Name
POWERHEART AED G3 PLUS AUTOMATIC AED
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
CARDIAC SCIENCE CORPORATION
500 burdick parkway
deerfield MA 53531 9692
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
+1(978)421-9552
MDR Report Key25456374
Report Number2112020-2026-00282
Device Sequence Number15634739
Product Code MKJ
UDI-Device Identifier00812394021086
UDI-Public(01)00812394021086
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P160033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number9390A-1001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/10/2026
Supplement Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/12/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age33 YR
Patient SexMale
Patient Weight218 LB